Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking tablet for thyroid daily. Feeling giddiness, vomiting sensation. Any home remedy or consult doctor?

I'm 28 years old, female. got married before 5 months. My height is 152.4 cms and weight is 84 kg. I'm taking 50mg of tablet for Thyroid on a daily basis.Im doing a routine check up for thyroid. The last test I did was on January, 2013 and while i consulted gynecologist she said that it seems to be normal and asked me to continue the same 50 mg tablet for sometime. Nowadays I feel giddiness and have vomiting sensation. Is there any home remedy for this or have to consult any doctor? Please advice.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for query.
Have you missed your period or your pregnancy test is positive.
You should take dry toast in moring.
take some sugar.
Every 3month go for thyroid profile.
take care.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor